# SDR DALA2023040202505

- Difficulty date: March 31, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 14,648 hours, 3,114 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3571, RH WING - WING SIDE FITTING INBOARD BUSHING FOUND WITH ABRASION MARK. LOCATION EBHA - R SPOILER 5 (5CLI). CORRECTIVE ACTION: DAMAGED BUSH REMOVED AS PER A350-A-51-72-12-00001-660A-A. VISUAL INSPECTION CARRIEED OUT ON LUG BORE AND FACES, NIL DEFECT. FABRICATED NEW BUSH INSTALLED AS PER ASR A350-A-51-72-12-00001-660A-A AND A350-A-51-73-12-00001-660A-A. (LP 2696604)
